# SDR ASAA2023100645513

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 7,571 hours, 2,248 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE FL 360 HAD A/P DISCONT & "VTK" DISPLAYED CA PFD. ROUTE DATA WAS REMOVED AT APPROX 20' SEC DATA RESTORED "VTK" REMOVED FROM PFD - NORMAL OPERATION RESTORED. GROUNDED - YES. VERIFIED LAST FLT FMC L/H HAD AN INTERMITTENT FAULT. (PRES POS LAT RATE) AT 2159Z. WHILE CHECKING SENSOR STATUS OF BOTH FMC'S BOTH SHOW MISMATCH, VERIFIED BOTH FMC'S HAVE SAME SOFTWARE & PERFORMANCE FACTORS. CYCLED A/C PWR FOR 2MIN. ACCOMP FMC SENSOR STATUS ALL SHOW OK & FIX OUTPUT SHOW OK REF B737-9 AMM 34-61-00-710-002 & B737-9 IFIM 34-61-00-810-918.
